Geometric properties of upper level sets of Lelong numbers on projective spaces

Dan Coman, Tuyen Trung Truong

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Let (Formula presented.) be a positive closed current of unit mass on the complex projective space (Formula presented.). For certain values (Formula presented.), we prove geometric properties of the set of points in (Formula presented.) where the Lelong number of (Formula presented.) exceeds (Formula presented.). We also consider the case of positive closed currents of bidimension (1,1) on multiprojective spaces.

Original languageEnglish (US)
Pages (from-to)981-994
Number of pages14
JournalMathematische Annalen
Volume361
Issue number3-4
DOIs
StatePublished - Jan 1 2015

Keywords

  • 32U40
  • Primary 32U25
  • Secondary 32U05

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Geometric properties of upper level sets of Lelong numbers on projective spaces'. Together they form a unique fingerprint.

  • Cite this